Non-linear deformation of multilayer shells by cubic approximation of tangential transposition | Mekhanika | kompozitsionnykh | materialov i konstruktsii
> Volume 3 > №4 / 1997 / Pages: 43-55

Non-linear deformation of multilayer shells by cubic approximation of tangential transposition

,

Abstract:

On the basis of a cubic approximation of tangential displacements through the thickness of stack, we derive the nonlinear equations for multilayer shells. This method allows us to make more accurate estimation of tangential stress distribution. The main relationships are derived using the Hamilton variation principle.

Keywords:

0